# SDR CALA2011071500495

- Difficulty date: July 15, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 41,925 hours, 14,650 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: External Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NOISE AND VIBRATION AFTER TAKEOFF AT ALL SPEEDS & ALTITUDES NEAR F/O WINDOW.  FOUND EXT POWER PANEL DOOR OPEN, CHECKED DOOR AND LATCHES--IN SERVICEABLE CONDITION.  ALL OTHER PANELS AND DOORS ARE CLOSED.
